# SDR ZW0A0103705

- Difficulty date: June 13, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N929TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48014
- Aircraft time: 46,840 hours, 39,852 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT A GOUGE WAS FOUND IN THE BOTTOM FLANGE OF THE CABIN FLOORBEAM, STA 408, RBL 2 INCH.  BLENDED GOUGE IN BOTTOM FLANGE OF CABIN FLOORBEAM, STA 408, RBL 2 IN.  FABRICATED REPAIR ANGLE AND REPAIR STRAP AND PHENOLIC RUB STRIP PER SSRM 53-60-103, PAGE 201 AND 202, AND SRM 51-10-3.  SEALED PARTS PER SRM 51-20-0.  INSTALLED PARTS WITH D-RIVETS PER SSRM 53-60-103, PAGE 201.
